A journal of IEEE and CAA , publishes high-quality papers in English on original theoretical/experimental research and development in all areas of automation
Volume 3 Issue 4
Oct.  2016

IEEE/CAA Journal of Automatica Sinica

  • JCR Impact Factor: 6.171, Top 11% (SCI Q1)
    CiteScore: 11.2, Top 5% (Q1)
    Google Scholar h5-index: 51, TOP 8
Turn off MathJax
Article Contents
Sathiyaraj T. and Balasubramaniam P., "Controllability of Fractional Order Stochastic Differential Inclusions with Fractional Brownian Motion in Finite Dimensional Space," IEEE/CAA J. Autom. Sinica, vol. 3, no. 4, pp. 400-410, Oct. 2016.
Citation: Sathiyaraj T. and Balasubramaniam P., "Controllability of Fractional Order Stochastic Differential Inclusions with Fractional Brownian Motion in Finite Dimensional Space," IEEE/CAA J. Autom. Sinica, vol. 3, no. 4, pp. 400-410, Oct. 2016.

Controllability of Fractional Order Stochastic Differential Inclusions with Fractional Brownian Motion in Finite Dimensional Space

Funds:

Council of Scientific and Industrial Research, Extramural Research Division, Pusa, New Delhi, India 25/(0217)/13/EMR-II

More Information
  • In this paper, sufficient conditions are formulated for controllability of fractional order stochastic differential inclusions with fractional Brownian motion (fBm) via fixed point theorems, namely the Bohnenblust-Karlin fixed point theorem for the convex case and the Covitz-Nadler fixed point theorem for the nonconvex case. The controllability Grammian matrix is defined by using Mittag-Leffler matrix function. Finally, a numerical example is presented to illustrate the efficiency of the obtained theoretical results.

     

  • loading
  • [1]
    Miller K S, Ross B. An Introduction to the Fractional Calculus and Fractional Differential Equations. New York:Wiley, 1993.
    [2]
    Oldham K B, Spanier J. The Fractional Calculus:Theory and Applications of Differentiation and Integration to Arbitrary Order. New York:Academic Press, 1974.
    [3]
    Podlubny I. Fractional Differential Equations:An Introduction to Fractional Derivatives, Fractional Differential Equations, to Methods of their Solution and some of Their Applications. California:Academic Press, 1998.
    [4]
    Samko S G, Kilbas A A, Marichev O I. Fractional Integrals and Derivatives:Theory and Applications. Amsterdam:Gordon and Breach Science Publisher, 1993.
    [5]
    Sabatier J, Agrawal O P, Tenreiro Machado J A. Advances in Fractional Calculus. Netherlands:Springer, 2007.
    [6]
    Monje C A, Chen Y, Vinagre B M, Xue D, Feliu Batlle V. FractionalOrder Systems and Controls:Fundamentals and Applications. London:Springer, 2010.
    [7]
    Monje C A, Vinagre B M, Feliu V, Chen Y Q. Tuning and autotuning of fractional order controllers for industry applications. Control Engineering Practice, 2008, 16(7):798-812 doi: 10.1016/j.conengprac.2007.08.006
    [8]
    Chikriy A A, Matichin I I. Presentation of solutions of linear systems with fractional derivatives in the sense of Riemann-Liouville, Caputo and Miller-Ross. Journal of Automation and Information Sciences, 2008, 40(6):1-11 doi: 10.1615/JAutomatInfScien.v40.i6
    [9]
    Kilbas A A, Srivastava H M, Trujillo J J. Theory and Applications of Fractional Differential Equations. Amsterdam:Elsevier Science Limited, 2006.
    [10]
    Balachandran K, Kokila J. On the controllability of fractional dynamical systems. International Journal of Applied Mathematics and Computer Science, 2012, 22(3):523-531 http://cn.bing.com/academic/profile?id=1927279447&encoded=0&v=paper_preview&mkt=zh-cn
    [11]
    Sathiyaraj T, Balasubramaniam P. Controllability of nonlinear fractional neutral stochastic dynamical systems with Poisson jumps. Mathematical Analysis and its Applications. India:Springer, 2015. 429-438
    [12]
    Balasubramaniam P, Ntouyas S K. Controllability for neutral stochastic functional differential inclusions with infinite delay in abstract space. Journal of Mathematical Analysis and Applications, 2006, 324(1):161-176 doi: 10.1016/j.jmaa.2005.12.005
    [13]
    Mahmudov N I, Denker A. On controllability of linear stochastic systems. International Journal of Control, 2000, 73(2):144-151 doi: 10.1080/002071700219849
    [14]
    Abbas S, Benchohra M. Fractional order Riemann-Liouville integral inclusions with two independent variables and multiple delay. Opuscula Mathematica, 2013, 33(2):209-222 doi: 10.7494/OpMath.2013.33.2.209
    [15]
    Balasubramaniam P. Existence of solutions of functional stochastic differential inclusions. Tamkang Journal of Mathematics, 2002, 33(1):25-34 http://cn.bing.com/academic/profile?id=85196994&encoded=0&v=paper_preview&mkt=zh-cn
    [16]
    Boufoussi B, Hajji S. Neutral stochastic functional differential equations driven by a fractional Brownian motion in a Hilbert space. Statistics & Probability Letters, 2012, 82(8):1549-1558 http://cn.bing.com/academic/profile?id=1988466183&encoded=0&v=paper_preview&mkt=zh-cn
    [17]
    Caraballo T, Garrido-Atienza M J, Taniguchi T. The existence and exponential behavior of solutions to stochastic delay evolution equations with a fractional Brownian motion. Nonlinear Analysis:Theory, Methods & Applications, 2011, 74(11):3671-3684 http://cn.bing.com/academic/profile?id=1976029405&encoded=0&v=paper_preview&mkt=zh-cn
    [18]
    Ahmed H M. Controllability of impulsive neutral stochastic differential equations with fractional Brownian motion. IMA Journal of Mathematical Control and Information, 2015, 32(4):781-794 http://cn.bing.com/academic/profile?id=2055366483&encoded=0&v=paper_preview&mkt=zh-cn
    [19]
    Li K X, Peng J G. Laplace Transform and fractional differential equations. Applied Mathematics Letters, 2011, 24(12):2019-2023 doi: 10.1016/j.aml.2011.05.035
    [20]
    Sakthivel R, Revathi P, Mahmudov N I. Asymptotic stability of fractional stochastic neutral differential equations with infinite delays. Abstract and Applied Analysis, 2013, 2013:Article ID 769257
    [21]
    Zhou Y, Jiao F. Existence of mild solutions for fractional neutral evolution equations. Computers and Mathematics with Applications, 2010, 59(3):1063-1077 doi: 10.1016/j.camwa.2009.06.026
    [22]
    Aubin J B, Cellina A. Differential Inclusions:Set-Valued Maps and Viability Theory. Berlin Heidelberg:Springer-Verlag, 1984.
    [23]
    Górniewicz L. Topological Fixed Point Theory of Multivalued Mappings. Netherlands:Springer, 1999.
    [24]
    Hu S C, Papageorgiou N S. Handbook of Multivalued Analysis:Volume ��:Applications. New York:Springer, 2013.
    [25]
    Kisielewicz M. Differential Inclusions and Optimal Control. Netherlands:Springer, 1991.
    [26]
    Lasota A, Opial Z. An application of the Kakutani-Ky-Fan theorem in the theory of ordinary differential equation. Bulletin De Lcademie Polonaise Des Sciences-Série Des Sciences Mathématiques, Astronomiques Et Physiques, 1965, 13(11):781-786
    [27]
    Castaing C, Valadier M. Convex Analysis and Measurable Multifunctions. Berlin Heidelberg:Springer, 1977.
    [28]
    Bohnenblust H F, Karlin S. On a theorem of Ville, contributions to the theory of games. Annals of Mathematics Studies, 24. Princeton:Princeton University Press, 1950. 155-160
    [29]
    Covitz H, Nadler S B. Multi-valued contraction mappings in generalized metric spaces. Israel Journal of Mathematics, 1970, 8(1):5-11 doi: 10.1007/BF02771543
    [30]
    Herrmann R. Fractional Calculus:An Introduction for Physicists. London:World Scientific Publishing Company, 2011.

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (1087) PDF downloads(12) Cited by()

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return